# SDR MASA2021082700210

- Difficulty date: August 27, 2021
- Submitted: August 28, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,315 hours, 34,175 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING - FALSE INDICATION. INSPECTED AND PERFORMED OPS CHECK OF LAV SMOKE DETECTOR, OPS CHECK NORMAL.
